# SDR R61A2024111700537

- Difficulty date: October 29, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 17,209 hours, 12,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092986001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI, VENT SUPPORT BETWEEN FR31-FR32, STR24L-STR23L FOUND CRACKED.  CF1, VENT SUPPORT BETWEEN FR31-FR32, STE24L-STR23L HAS BEEN REPLACED IAW SRM 51-41-01.
